# SDR HALA20240730204

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 41,783 hours, 6,610 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,252 hours, 6,618 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

OTHER - MOMENTARY L ENG STALL; CLEARED UP ON ITSELF. FA NOTICED FLAME; OCCURED DURING HVY RAIN. REMOVED IP AND HP COMPRESSOR BORESCOPE PLUGS AND HP. IP, LP TURBINE BORESCOPE PLUGS PER AMM 71-00-00-200-808-A. PER TSM 71-00-00-810-A15--A, ACCOMPLISHED EXAMINATION AT #1 ENG POST STALL STEPS 1 THROUGH 4.B 5 (A)2 (AMM 71-00-00-200-808-A) EMCD CHECK OK, GVI AND EPR CHECK OK. BORESCOPE HP COMPRESSOR ROTOR BLADES REF AMM 72-00-00-200-813. BORESCOPE IP COMPRESSOR ROTOR BLADES REF AMM 72-00-00-200-812. NO DEFECTS NOTED. BORESCOPE HP, IP, LP TURBINE REF AMM 72-00-00-200-814. PER AMM 72-00-00-200-815, REF 72-00-00-200-816. NO DEFECTS NOTED. BORESCOPE CLOSED UP AS REQUIRED.
